advertisement
Question
Posted by: BB | 2010-09-17

Non Stop light/weird period??

I was on the pill for +- 5 years. We decided to try for a baby but when I expected my first period after stopping the pill it was light could use panty liners. Started as brownish red after a few hours it dissapears. Week later it is much brighter and bit heavier - just a bit too much for a panty liner. It''s been 2 weeks now. Is this normal? (I used Yasmin) Is there other syptoms to look out for to know if it is serious?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is common for periods to be irregular for a month or two after stopping the Pill as your body adjusts to being off it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010-09-20

It is common for periods to be irregular for a month or two after stopping the Pill as your body adjusts to being off it.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010-09-20

It is common for periods to be irregular for a month or two after stopping the Pill as your body adjusts to being off it.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement